MAUDE Adverse Event Report: CAREFUSION ALARIS PCA MICROBORE SET; SET, EXTENSION, INTRAVASCULAR

CAREFUSION ALARIS PCA MICROBORE SET; SET, EXTENSION, INTRAVASCULAR
Model Number 30853
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Report source: value analysis manager.The received unexpected return was confirmed to have a cracked female luer during visual inspection of microbore extension set model 30853.Inspection observed that the female luer component had a 0.3860 inch long crack along the length of the luer and the crack was opposite the injection gate.The set was visually inspected for holes/tears in the tubing or damages to the components.A crack was observed along the side of the set's female luer.The crack was observed to be approximately 0.3860 inches long, opposite the injection gate, and running parallel to the direction of fluid flow.No tool markings were observed around the observed damaged area.No other damages or other issues were observed.The root cause of the crack was identified to be a result of internal stresses created during the manufacturing process.
 
Event or Problem Description
The set was received as an unexpected return with no other information provided.Although requested, there has been no impact to patient response or additional event information made available to date.

Brand Name
ALARIS PCA MICROBORE SET
Common Device Name
SET, EXTENSION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9835735
Report Number9616066-2020-00955
Device Sequence Number19384409
Product Code FPA
UDI-Device Identifier10885403273995
UDI-Public10885403273995
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/04/2022
Device Model Number30853
Device Catalogue Number30853
Device Lot Number19065362
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1